Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tot having itchy, raised bumps on anus, no worms in stools. What could it be?

My 22 month old son started sratching his bottom yesterday. Today he was dragging his bottom across the floor because of itching. I have noticed redness and raised bumps around the anus . I haven t seen any worms in the stool. I am wondering if it is pin worms or a yeast infection . No other symptoms and I have been giving Benadryl for the irritation.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It seems like your son is having an intestinal worm infestation. It may be due to pinworm.

Please give him a single dose of deworming medicine like Albendazole depending on his weight. The syrup or chewable tablet is available over the counter in most countries.

Benadryl will only decrease the irritation but it does not treat the underlying cause.

I wish your son a speedy recovery.

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor